# SDR 9JLA2022120238440

- Difficulty date: November 13, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N61WF
- Make and model: Lear 60LEAR
- Aircraft serial: 60313
- Aircraft time: 3,171 hours, 2,196 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Control Valve
- Part number: 282D0007507
- Part serial: 0717
- Condition: Faulted
- Location: Thrust Reversers
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THE THRUST REVERSER AUDIO ANNUNCIATOR GIVING IMPROPER AUDIO WARNINGS EXAMPLE: STOW THRUST REVERSERS DURING NORMAL OPERATIONS AND NORMAL INDICATIONS. THE MAINTENANCE PROVIDER TROUBLESHOT AND DETERMINED THE RIGHT THRUST REVERSER CONTROL VALVE TO BE DEFECTIVE. THE DEFECTIVE CONTROL VALVE WAS REMOVED AND REPLACED WITH A SERVICEABLE UNIT. OPS CHECKS WERE SATISFACTORY, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
